The Lupus Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
51 Posts
Discussion Starter · #1 ·
I've been expriencing a new issue the last couple days. I seemed to have a had a small flare (fever, chills, all around yucky feeling).

I've also been experiencing pretty bad stomach aches with constipation. Sometimes the pain goes into my right upper side along the front and back. I don't have a gall bladder anymore. I also am not eating anything different than normal.

I've been on Plaquenil and Mobic for over 6 months. Just wondered, after all this time, if this could be the cause of it. I take the Plaquenil morning and night and the Mobic in the evening. In the morning the Plaquenil seems to give me diarrhea. It's weird because that's the only time. :mad:

OK...last question. How do you get the cute pictures on the left after you've posted. LOL :wink2:

Thanks!

Michelle
 

·
Registered
Joined
·
3,471 Posts
Hi michelle, for me i am ok on the plauq, did take the other yrs ago.
why dont you pop along to see gp, just incase anything going on re/flare or anything...

hope you get well soon
take care Lin xx
 
1 - 2 of 2 Posts
Top